# SDR CA090813009

- Difficulty date: July 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lear 31
- Aircraft time: 2,298 hours
- Engine: Garrtt TFE73123B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080011
- Condition: Unserviceable
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME OUT ON TAXI FCU REPLACED ACFT RETURN TO SERVICE.
